# SDR IPXA09657184

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Open
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOP ATB - AT 11,200 RECEIVED CABIN ALT WARNING AND LATE CABIN AUTO INOP. FORMED QRH FOR BOTH INDICATIONS AND UNABLE TO MAINTAIN CABIN ALT. NO OTHER EICAS MSGS.   AFTER RETRIEVING DATA FROM FILGHT DATA RECORDER INFO SHOWED MAIN CARGO DOOR WAS NOT LATCHED COMPLETELY BEFORE DEPARTURE. RAN DOOR THROUGH CLOSING CYCLE SEVERAL TIMES WITH NO MALFUNCTIONS NOTED. CHECKED VENT DOOR LINKAGE WHILE STATIONARY AND DURING TAXI NO PROBLEMS NOTED.
